< Back to previous page

Publication

Embeddings of algebras in derived categories of surfaces

Journal Contribution - Journal Article

By a result of Orlov there always exists an embedding of the derived category of a finite-dimensional algebra of finite global dimension into the derived category of a high-dimensional smooth projective variety. In this article we give some restrictions on those algebras whose derived categories can be embedded into the bounded derived category of a smooth projective surface. This is then applied to obtain explicit results for hereditary algebras.
Journal: Proceedings of the American Mathematical Society
ISSN: 0002-9939
Issue: 7
Volume: 145
Pages: 2757-2770
Number of pages: 14
Publication year:2017